Jul 28, 2010
i have been taking sustiva and epzicom. now out of epzicom, and have been advised to order abacivir 600-300 from singapore, a generic for epzicom what do you think. i have no insurance, and am desperate for meds. please advise
| Response from Dr. Henry
Recommend not taking Sustiva by itself. Need to use with two other drugs (cheaper generic versions of drugs such as abacavir + lamivudine are an option if limited $$ though access via mail order is variable. Drug companies do have patient drug plans that can provide drugs if you qualify. Ryan White programs may also be an option for some patients depending on financial situation (if no income or assets then usually qualify). Need to discuss options/strategies with your HIV doc or local AIDS service organization. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Lap Dance Worried I Have HIV
- Dizziness After Topping Without Condom Does It Mean I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Pain In Urethra After Inverted Condom Worried I Have
- Painful Ejaculation After Sharing Vibrators Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.